Use of analytic solutions in the statement of difference boundary conditions on a movable shoreline

Bautin, S. P., Deryabin, S. L., Sommer, A. F., Khakimzyanov, G. S. and Shokina, N. Yu (2011) Use of analytic solutions in the statement of difference boundary conditions on a movable shoreline. Russian Journal of Numerical Analysis and Mathematical Modelling, 26 (4). pp. 353-377. ISSN 0927-6467

Full text not available from this repository.

Abstract

Solutions to initial boundary value problems are constructed for the shallow water equations in the form of series locally convergent in the neighbourhood of a movable water–land boundary for an arbitrary bottom relief. The motion law and the velocity of this boundary are determined for various wave–shore interaction modes. The obtained results of analytic study of the solutions are used for the development of approximations of boundary conditions on the movable shoreline. Test problems are numerically solved using an explicit predictor-corrector scheme of the second order of approximation on adaptive grids retracing the position of the water–land boundary. The results of these calculations are presented.

Item Type: Article
Depositing User: LivePure Connector
Date Deposited: 08 Oct 2021 00:56
Last Modified: 13 Oct 2021 02:16
URI: https://ueaeprints.uea.ac.uk/id/eprint/81605
DOI: 10.1515/rjnamm.2011.020

Actions (login required)

View Item View Item